MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 8FR 50CC IAB WITH ACCESSORIES (W/PRESSURE TUBES, NO STYLET, W/O S; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 8FR 50CC IAB WITH ACCESSORIES (W/PRESSURE TUBES, NO STYLET, W/O S; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0576-05
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation d1.Brand name: sensation plus 8fr 50cc iab with accessories (w/pressure tubes, no stylet, w/o statlock) (china).Due to character limitation in e1.Event site full name : (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint reference no.(b)(4).
 
Event or Problem Description
It was reported that during use after inserting the sensation plus 8fr 50cc intra aortic balloon(iab) catheter an arterial line waveform.Arterial pressure was reading 283/281.Prior to the call, the arterial pressure was 70/50.The inner lumen was clotted so it needed to be capped, and the transducer tubing connected to the inner lumen needed to be disconnected and discarded.It was stated the patient had a radial arterial site.No patient harm or injury reported.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2.Corrected data: g2 (report source).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2.Corrected data: h6 (type of investigation).
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6(type of investigation, investigation findings, investigation conclusions), h11.Corrected fields: d1, d7a.No decon or visual inspection performed since product was not returned and could not be evaluated.Deidra, a cvicu nurse, reported abnormal arterial line readings and was unable to aspirate the inner lumen.The esp representative identified the lumen as likely clotted and advised capping it, discarding the transducer tubing, and labeling it ¿do not use.¿ an alternate pressure source was recommended for accurate pump timing.Deidra then successfully transduced the radial arterial site with guidance.The issue stemmed from continued use of a clotted lumen, leading to inaccurate readings and thrombus risk.Based on the event description, the root cause has been identified as user error.There was no malfunction of the iab; rather, the customer required assistance to navigate the proper use of the device.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.Complaint reference no.(b)(4).
 
Event or Problem Description
N/a.

Brand Name
SENSATION PLUS 8FR 50CC IAB WITH ACCESSORIES (W/PRESSURE TUBES, NO STYLET, W/O S
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key22641165
Report Number2248146-2025-0000427
Device Sequence Number20150352
Product Code DSP
UDI-Device Identifier10607567109381
UDI-Public(01)10607567109381(10)3000472788(17)280502(11)250502
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-05
Device Catalogue Number0684-00-0576-05
Device Lot Number3000472788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer09/23/2025
09/30/2025
10/01/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date09/24/2025
09/30/2025
10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age65 YR
Patient SexMale
Patient Weight60 KG